# SDR AALA960139

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- System (JASC): 3350 · Emergency Lighting
- Part: Conductor
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN FIRST CLASS CABIN INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT FLAT CONDUCTOR IN FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
